# SDR DALA2023022101281

- Difficulty date: February 17, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 86,777 hours, 27,742 cycles
- System (JASC): 5240 · Service Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 CORROSION ON AFT LAVATORY SERVICE DOOR AND CUTOUT AREA AT LOWER FUSELAGE. CORRECTIVE ACTION: SUMMARY OF NRC 00010: LAVATORY AFT SERVICE DOOR PANEL ASSY WAS REPLACED PER B757-200 AMM 52-49. AFT LAVATORY SERVICE DOOR CUTOUT AREA AT LOWER FUSELAGE WAS CLEANED PER DAL PROCESS STANDARD 900-1-2-1 AND CUTOUT AREA ON AFT LAVATORY DOOR SERVICE WAS RE-INSPECTED PER B757-200 SRM. CORROSION AND OTHER DAMAGE NOT WAS FOUND. (2632671)
